# SDR CA090813014

- Difficulty date: August 1, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Airtrc AT802A
- Engine: Pwa PT6A67
- Propeller: Hartzl HCB5MA3
- System (JASC): 2400 · Electrical Power System
- Part: Electrical Sys
- Condition: Intermittent
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

ACFT WAS ON A FIRE SUPPRESSION MISSION, PILOT REPORTED ELECTRICAL SYS FAILURE WHICH AFFECTED VARIOUS COMPONENTS.  THE ACFT RETURNED TO BASE AND LANDED GEAR UP CAUSING MINOR DAMAGE TO FLOATS AND SCOOP PROBE. ELECTRICAL SYS INVESTIGATED, NO FAULT FOUND THEREFORE STILL UNDER INVESTIGATION.
